# SDR ASAA2018122827625

- Difficulty date: December 28, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 25,873 hours, 7,735 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Pressure Switch
- Part number: 4502310000
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YELLOW HYDRAULIC SYSTEM LOW PRESSURE INDICATED IN FLIGHT NOSE WHEEL STEERING INOP. GROUNDED - YES. REMOVED & REPLACED PRESSURE SWITCH (3151GN) PER AMM 29-32-12-000-001-A. OPS & LEAK CK NO LEAKS FOUND OPS CK NORMAL.
